Hi, I have cuts on both sides of my mouth in the corners. I've had them for 3 months or more and they won't seem to go away. I've tried cortate cream, antibacterial cream, antifungal cream and a few others and they won't seem to go away. What would be causing these cuts? They're really painful, especially when I open my mouth. I am on quite a bit of medication. Do certain medications cause this?
For angular cheilitis, gently and thoroughly wash the lesions with a non-toxic liquid dish soap, then rinse well with warm water and dab with clean tissue. The affected area should then be allowed to completely dry for 10–20 minutes. When dry, apply petroleum jelly.But if there is any increased irritation,then pls leave this remedy.
You can also apply tea tree oil or aloe vera gel.If the symptoms persist then oral Nystatin may be needed.
I sincerely hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Angular Cheilitis is such a terrible thing to deal with. I went to my doctor & she gave me Econazole Nitrate Cream (for a fungal infection.) It seems doctors will just treat you with the first best option they can prescribe, because after 5 days of using this, it was not working, & the other side of my mouth was getting worse too. My mouth looked HORRIBLE. The cream didn't do anything. My mouth was getting wrose. I did NOT want to be seen in public. Let me tell you something, though. Keep up with getting blood work done. I knew I was low on vitamins (I'm anemic)... but I didn't realise how bad it was. So, before running to the doctor for cream, go to your local convenient store & buy the vitamin B-100 Energy. This contains B1, B2, B6, B12 (the deficiency that causes Angular Cheilitis,) & a few others. Read the label. I'm not kidding, after 6 hours of taking this vitamin, there has been a HUGE difference. By day 2, the large wounds are pretty closed up, but I am still treating this with a Triple Antibiotic ointment & the cream from the doctor, along with the vitamin B-100. Do not take any other vitamin with this- there's always a risk for overdosing. Be careful. If need be, talk to your doctor first to make sure you are not allergic to anything in the vitamin. I wish I could post pictures that I took... but trust me, eat better or take vitamins if you can't eat what you're supposed to.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.